# SDR ASAA2021031334290

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,365 hours, 14,986 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 20603
- Condition: Failed
- Location: Nr 2 Bleed
- Part time: 150 hours, 63 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BURNOUT PROCEDURE AFTER ENGINE CHANGE NO BLEED AIR INDICATION WHEN BLEED SELECTED ON. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE BLEED AIR REGULATOR PER B737-800 AMM 36-11-03-000-801 AND 36-11-03-400-801 ACCOMPLISHED INSTALLATION TEST PER THE SAME FOUND PNEUMATIC PRESSURE TO BE NORMAL DURING ENGINE RUN.
